Research Repository

No Accounting for Tax Avoidance

Sikka, Prem (2015) 'No Accounting for Tax Avoidance.' The Political Quarterly, 86 (3). 427 - 433. ISSN 0032-3179

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > HF Commerce > HF5601 Accounting
H Social Sciences > HJ Public Finance
Divisions: Faculty of Social Sciences > Essex Business School
Depositing User: Jim Jamieson
Date Deposited: 26 May 2016 15:22
Last Modified: 29 Nov 2018 15:20
URI: http://repository.essex.ac.uk/id/eprint/16796

Actions (login required)

View Item View Item